# SDR 0104069868

- Difficulty date: August 17, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 54,952 hours, 52,475 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in Atl, two verticle stabilizer hinge plates for the horizontal stabilizer were found corroded. The right outboard outer lug, and the right outboard inner lug had corrosion on the surface around the bore.Repaired per EA 98-185043
